# SDR ASAA2016021815596

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,725 hours, 9,651 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FMC CDU FAULT. "ECONOMIC FAULT" MSG NR 77-10841, EGT SIGNAL, T495S1 IS OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED EGT CLEANING. PREVALUES: S1-116.39, S2-71.6, S3-76.8, S4-135.7.  POST VALUES: S1-48.0, S2-24.3, S3-27.7, S4-60.3.  ACCOMPLISHED REPAIR CONFIRMATION, ELECTRONIC ENGINE CONTROL TEST PASSES.  THIS CLEARS PLT.
